Journal of Mathematics and Statistics

Some Conditions for P-Solubility of Finite Groups

Jehad Jumah Jaraden and Awni Faez Al-Dababseh

DOI : 10.3844/jmssp.2005.168.171

Journal of Mathematics and Statistics

Volume 1, Issue 3

Pages 168-171

Abstract

A subgroup H of a group G is c-subnormal in G if G has a subnormal subgroup T such that HT=G and T 3 H ⊆ HG.[1] Using this concept, in Jaraden obtain[1] some new conditions for solubility of a finite group are given. Here we obtain local versions of these results.

Copyright

© 2005 Jehad Jumah Jaraden and Awni Faez Al-Dababseh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.